# SDR CALA0700727

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 37,131 hours, 19,726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF SMOKE ENTERED FLIGHT DECK AND CABIN AT APPROX 1000FT MSL.  RETURNED TO FIELD.  CABIN AND FLT DECK BEGAN TO CLEAR ON FINAL.  FOUND DE-ICING FLUID CONTAMINATION IN AC SYSTEM AFTER DE-ICING.  SMOKE BURN OUT OF PNEUMATIC SYSTEM AND REPLACEMENT OF COALESCER BAGS.  RAN ENGINES AT VARIOUS POWER SETTING, NO SMOKE.
